Treating and Preventing Cannabinoid Hyperemesis Syndrome (CHS)

Cannabis is now legal in Canada and can cause serious side effects in some people. Individuals who have cannabinoid hyperemesis syndrome (CHS) experience ongoing nausea and stomach pain that may result in frequent vomiting and weight loss. Using cannabis at least once a week for more than a year is known to increase the risk of CHS. 

For more information about ways to treat and prevent CHS, read this handout. 

This information has been developed in partnership with the Institute for Safe Medication Practices Canada (ISMP Canada), Healthcare Excellence Canada, Patients for Patient Safety Canada (PFPSC), Canadian Society of Pharmacists (CSHP) Ontario Branch, the Canadian Pharmacists Association (CPhA), Northwest Telepharmacy Solutions, South Riverdale Health Literacy Group and the Canadian Centre on Substance Use and Addiction. 

Visit ISMP Canada for additional resources

Read more here: Source link

Leave a Reply

Your email address will not be published. Required fields are marked *